Alert archive / Ohio / Winter Weather Advisories in 2014
Winter Weather Advisory 13, NWS Cleveland, OH
NWS Cleveland, OH issued this winter weather advisory at Mar 12, 2014, 1:33 PM EDT for 5 counties in Ohio. It took effect at Mar 12, 2014, 8:00 PM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2014, 1:33 PM EDT (17:33 UTC)
- In effect from
- Mar 12, 2014, 8:00 PM EDT
- Expired
- Mar 13, 2014, 12:27 AM EDT
- In force
- 4 hr
- Issued by
- NWS Cleveland, OH
Counties Lorain County, OH, Medina County, OH, Portage County, OH, Summit County, OH, Trumbull County, OH
The radar
The Cleveland radar (KCLE), 35 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter weather advisory went out at Mar 12, 10:00 AM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, Mar 12, 10:00 AM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 AM EDT WED MAR 12 2014
.SYNOPSIS...
A SNOW STORM WILL IMPACT THE AREA TODAY AS LOW PRESSURE TRACKS
NORTHEAST FROM THE OHIO VALLEY TO NEAR NEW JERSEY BY THIS EVENING.
HIGH PRESSURE OVER THE NORTHERN PLAINS WILL BUILD ACROSS THE CENTRAL
GREAT LAKES ON THURSDAY...SHIFTING TO THE SOUTHEASTERN STATES BY
FRIDAY. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA ON FRIDAY AHEAD
OF LOW PRESSURE PASSING NORTH OF THE GREAT LAKES.
&&
.NEAR TERM /THROUGH TONIGHT/...
MIXED PRECIPITATION HAS SWITCHED OVER TO ALL SNOW FROM WESTERN CUYAHOGA
COUNTY AND POINTS WEST. MODERATE TO HEAVY SNOW IS FALLING OVER
THE TOLEDO/FINDLAY AREA WITH VISIBILITIES REDUCED TO A THREE-
QUARTERS OF A MILE OR LESS AT TIMES. UNOFFICIAL AND OFFICIAL REPORTS
FROM TOLEDO ALREADY INDICATE ACCUMULATING SNOW IN EXCESS OF 4
INCHES. EAST OF CLEVELAND TEMPS REMAIN IN THE MID TO UPPER 30S
EXCEPT ALONG THE IMMEDIATE LAKESHORE WHERE TEMPS ARE NEAR
FREEZING. AS A RESULT SPOTS LIKE ERIE PA HAVE SWITCHED OVER TO
SNOW WHILE YOUNGSTOWN CONTINUES TO RAIN. BY 16Z ALL AREAS ARE
STILL ON TRACK TO SWITCH OVER TO SNOW AS COLD AIR FUNNELS IN FROM
THE NORTH.
ORIGINAL DISCUSSION...A WINTER STORM STILL ON TRACK TO IMPACT
THE AREA TODAY AS LOW PRESSURE TRACKS EAST SOUTHERN OHIO. MAIN
CHANGES TO THE FORECAST WITH THE PACKAGE INCLUDE A DOWNWARD
ADJUSTMENT TO SNOWFALL TOTALS IN OUR SOUTHEASTERN COUNTIES. WE ARE
CONTINUING TO MONITOR THE NEED FOR A BLIZZARD WARNING DOWNWIND OF
LAKE ERIE BUT DECIDED TO HOLD OFF FOR NOW WITH SOME QUESTION ABOUT
HOW VARIABLE CONDITIONS WILL BE AND IF WE WILL SEE PERSIST ANT
VISIBILITIES BELOW A QUARTER MILE. SLOWED DOWN THE START TIME ON
THE EASTERN PORTION OF THE WARNINGS/ADVISORIES GIVEN THE WARM AIR
IN PLACE TO START THE MORNING. ALSO CONSIDERED DOWNGRADING WAYNE
AND MORROW COUNTIES TO THE ADVISORY GIVEN MARGINAL SNOW AMOUNTS
BUT DECIDED TO LEAVE IN THE WARNING GIVEN THE WIND AND EXPECTED
POOR VISIBILITIES.
WATER VAPOR IMAGERY SHOWS THE PRIMARY FEATURES FOR THIS STORM COMING
TOGETHER EARLY THIS MORNING. SHORTWAVE ENERGY OVER SOUTHERN ILLINOIS
WILL LIFT NORTHEAST ACROSS THE AREA AHEAD OF A DEEPENING TROUGH
DROPPING SOUTH OUT OF CANADA. TEMPERATURES DIPPING INTO THE UPPER
30S/LOW 40S EARLY THIS MORNING AS PRECIPITATION CLOSES IN ON THE
AREA. TWO MAIN AREAS OF PRECIPITATION ARE OBSERVED...THE AREA
SPREADING NORTHEAST ACROSS CENTRAL OHIO AHEAD OF THE APPROACHING
SHORTWAVE AND THE AREA EXTENDING FROM CHICAGO TO NORTHWEST OHIO
ALONG THE STRENGTHENING FRONTAL CIRCULATION IN THE 750-500MB LAYER.
DRY AIR IN THE LOW LEVELS WILL BE ABRUPTLY OVERCOME AS THE LOW
SLIDES EASTWARD WITH MOISTURE AND LIFT ALSO INCREASE ALONG THE LOW
LEVEL FRONTAL CIRCULATION. INGREDIENTS COME TOGETHER VERY NICELY
ACROSS NORTHWEST OHIO FOR A HEAVY SNOW EVENT WITH THE TRANSITION TO
SNOW OCCURRING AS PRECIPITATION RATES INCREASE BY 10-11Z NEAR
TOLEDO. IT WILL SNOW FAIRLY HEAVY THROUGH EARLY AFTERNOON BEFORE
STARTING TO DECREASE WITH THE ARRIVAL OF THE MID-LEVEL TROUGH THIS
AFTERNOON. WILL CONTINUE WITH ABOUT A 5-8 INCH SNOWFALL.
FUT HER SOUTH AND EAST THE FORECAST IS NOT AS CLEAR CUT AS THE
MID-LEVEL DRY SLOT WRAPS NORTH INTO THE SYSTEM BETWEEN 14-18Z...JUST
AS MANY LOCATIONS ARE MAKING THE TRANSITION TO SNOW. PREFER A
SURFACE LOW TRACK SLIGHTLY NORTH OF THE NAM...MORE IN LINE WITH THE
RIC13/00Z UKMET/00Z CMC RUNS. THE LOW LEVEL BAROCLINIC ZONE WILL
TIGHTEN UP AHEAD OF THE APPROACHING LOW WITH THE 850MB THERMAL
GRADIENT AS MUCH AS 6 DEGREES BETWEEN CLE-YNG AT 15Z. INCREASING
NORTHERLY WINDS WILL HELP TO COOL THE BOUNDARY LAYER MAKING A
CORRIDOR OF FREEZING RAIN/SLEET LIKELY FROM FINDLAY NORTHEAST TO
CLEVELAND AND YOUNGSTOWN BEFORE WE TRANSITION TO SNOW. COULD EVEN
SEE THIS OCCUR WITH GOOD PRECIPITATION RATES FOR AN HOUR OR MORE AS
LIFT INCREASES IMMEDIATELY AHEAD OF THE MID LEVEL DRY SLOT.
FORTUNATELY GROUND/ROAD TEMPERATURES HAVE WARMED UP AFTER THE LAST
COUPLE DAYS OF WARM AIR AND SUN. THUNDERSTORMS HAVE BEEN APPROACHING
INDIANAPOLIS EARLY THIS MORNING AND THE CHANCE OF THUNDERSTORMS
EXTENDS ABOUT AS FAR NORTH AS CENTRAL OHIO BEFORE THE TROUGH DEEPENS
AND SHIFTS THE ELEVATED INSTABILITY TO THE SOUTHEAST. AFTER MAKING
THE TRANSITION TO SNOW...WE WILL SEE WRAP AROUND MOISTURE FILL BACK
IN WITH A STRONG DEFORMATION AXIS OVER THE EASTERN COUNTIES DURING
THE AFTERNOON...COINCIDENT WITH THE MID-LEVEL FRONT. SO THE HEAVY
SNOW WILL MAKE IT...IT WILL JUST TAKE UNTIL ROUGHLY 13Z AT CLE...15Z
AT MFD...16Z AT GKJ...17Z AT CAK...18Z AT YNG. WITH THAT
SAID...THINK THE PREVIOUS SNOWFALL FORECAST WAS A LITTLE TOO HIGH
ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA AND HAVE LOWERED
ACCUMULATIONS BY A COUPLE INCHES.
THE LAKE WILL HAVE AN AFFECT ON BOTH SNOWFALL AND WIND ALONG THE
LAKESHORE AND FOR THE SNOWBELT AREAS...WITH THE HEAVIER LAKE
ENHANCED SNOW HOLDING ON FOR A LONGER DURATION. ALTHOUGH IT TAKES
UNTIL THIS EVENING FOR THE AIRMASS TO COOL ENOUGH FOR PURE LAKE
EFFECT...THE ENHANCED CONVERGENCE DOWNWIND OF THE LAKE...STRONG LOW
LEVEL OMEGA BELOW 850MB...AND LIFT OVER THE CLIMBING TERRAIN WILL
BOOST SNOW TOTALS INTO THIS EVENING FOR THE SNOWBELT. WILL CARRY
BETWEEN 1 AND 5 INCHES FOR PORTIONS OF THE SNOWBELT THIS
EVENING...HIGHEST IN NW PA. SNOW WILL TAPER OFF AFTER MIDNIGHT AS
MUCH DRIER AIR ARRIVES AND THE LAKE EFFECT SHUTS OFF.
TEMPERATURES WILL FALL THROUGH THE DAY TODAY...REACHING NEAR 20
DEGREES BY LATE AFTERNOON AND DIPPING INTO THE SINGLE DIGITS MOST
AREAS OVERNIGHT. WIND CHILLS WILL FALL BELOW ZERO AND MAY NEED A
WIND CHILL ADVISORY FOR CRAWFORD COUNTY PA.
&&
.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
HIGH PRESSURE WILL BUILD EAST ACROSS THE AREA ON THURSDAY WITH DRY
CONDITIONS. LOWERED HIGH TEMPERATURES BY A COUPLE DEGREES AFTER A
COLD NIGHT INTO UPPER TEENS/NEAR 20 MOST AREAS.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
A WARM FRONT WILL LIFT NORTH ACROSS THE REGION ON FRIDAY. EXPECT
THIS BOUNDARY WILL HAVE A HARD TIME MAKING IT OVER LAKE ERIE SO
THERE COULD END UP BEING A DECENT TEMP GRADIENT ACROSS THE AREA.
HAVE LOWERED TEMPS A TAD FOR NW OH WHERE AMPLE SNOW COVER WILL STILL
BE AROUND. IT APPEARS BEST CHANCES FOR PRECIP DURING THE PERIOD
WILL BE FRIDAY NIGHT INTO SATURDAY AS A COLD FRONT DIPS SOUTH ACROSS
THE REGION. BY MIDDAY SATURDAY MOST OF THE PRECIP WILL BE GONE.
EXPECT A MIX OF RAIN AND SNOW WILL LITTLE ACCUMULATION. A COLD
AIRMASS WILL SETTLE OVER THE REGION FOR THE SECOND HALF OF THE
WEEKEND AND HIGH TEMPS WILL AGAIN STRUGGLE TO GET ABOVE FREEZING ON
SUNDAY. AFTER THAT THE MODELS GO OUT OF AGREEMENT AND CONFIDENCE
WILL BE LOW FOR THE END OF THE LONG TERM PERIOD. FOR NOW WILL TRY
FOR DRY WEATHER FOR BOTH MONDAY AND TUESDAY. ANOTHER SYSTEM COULD
IMPACT THE AREA JUST AFTER THE PERIOD ENDS. MONDAY WILL BE EVEN
COOLER THAN SUNDAY WITH READINGS MAKING A RUN FOR NORMAL ON
TUESDAY.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
SNOW HAS SPREAD OVER THE WESTERN END OF THE AREA AND SHOULD REACH
KMFD AND KCLE THE NEXT COUPLE OF HOURS. IT COULD TAKE TILL MIDDAY
FOR THE EASTERN END OF THE AREA TO CHANGE OVER. CIGS HAVE ALREADY
GONE IFR OVER ALL BUT THE SE TIP OF THE AREA. EXPECT CONDITIONS TO
CONTINUE TO DETERIORATE THIS MORNING WITH LIFR EXPECTED ALL AREAS
TODAY. N FLOW WILL CONTINUE TO INCREASE THIS MORNING AND GUSTS IN
EXCESS OF 30 KNOTS LIKELY ALL AREAS. CONDITIONS WILL IMPROVE IN
THE WEST LATE THIS AFTERNOON AND ELSEWHERE OVERNIGHT. MOST OF THE
AREA SHOULD BE VFR BY THE END OF THE PERIOD. PRECIP IN THE SOUTH
COULD BRIEFLY TAPER OFF THIS MORNING AS A DRY SLOT MOVES ACROSS
THE AREA. THIS LULL WILL BE SHORTLIVED AS WRAP AROUND SNOW WILL
QUICKLY ARRIVE. WINDS WILL DIMINISH LATE TODAY AND TONIGHT.
.OUTLOOK...MVFR WEDNESDAY NIGHT...AND LINGERING INTO THURSDAY FOR
NE OH/NW PA. NON VFR POSSIBLE FRIDAY NIGHT INTO SUNDAY.
&&
.MARINE...
HAVE BUMPED UP THE START TIME OF THE GALE WARNING A COUPLE OF HOURS
OTHERWISE ONLY MINOR CHANGES THIS MORNING. WINDS SHOULD PEAK AROUND
MIDDAY AND THEN SLOWLY DIMINISH DURING THE AFTERNOON. THE DAY CREW
MAY BE ABLE TO GET RID OF THE GALE WITH THE AFTERNOON PACKAGE. THE
FLOW WILL BECOME WESTERLY ON THURSDAY AND EVENTUALLY SW THURSDAY
NIGHT AS A SURFACE RIDGES CROSSES THE LAKE. THE NEXT THING TO WORRY
ABOUT WILL BE A COLD FRONT WHICH WILL CROSS THE LAKE FRIDAY NIGHT.
WINDS WILL RETURN TO THE W OR NW AT THAT TIME. HIGH PRESSURE WILL
BUILD OVER THE LAKE FROM THE NW OVER THE WEEKEND CAUSING THE FLOW TO
TAKE ON A NORTHERLY COMPONENT. EXPECT THE ICE FIELDS ON THE LAKE TO
DO A LOT OF SHIFTING TODAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING UNTIL 2 AM EDT THURSDAY FOR OHZ010>014-
089.
WINTER WEATHER ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ032-
033-038-047.
WINTER STORM WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ003-
006>009-017>019-027>030-036-037.
WINTER STORM WARNING UNTIL 2 AM EDT THURSDAY FOR OHZ020>023-
031.
PA...WINTER STORM WARNING UNTIL 2 AM EDT THURSDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LEZ061-142>149-
162>169.
&&
SYNOPSIS...KEC
NEAR TERM...KEC/MAYERS
SHORT TERM...KEC
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINAHazardous weather outlook, Mar 11, 4:22 PM EDT, 21 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 422 PM EDT TUE MAR 11 2014 OHZ010>014-089-PAZ001>003-122030- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 422 PM EDT TUE MAR 11 2014 ...WINTER STORM WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 2 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. ICE JAM FLOODING MAY BE POSSIBLE THROUGH TONIGHT AS ANY REMAINING SNOW MELTS AND FLOWS INTO AREA CREEKS AND RIVERS. RAINFALL DEVELOPING TONIGHT WILL INCREASE THE THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ032-033-038-047-122030- STARK-MAHONING-HOLMES-KNOX- 422 PM EDT TUE MAR 11 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 2 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>009-017>019-122030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- 422 PM EDT TUE MAR 11 2014 ...WINTER STORM WARNING IN EFFECT FROM 2 AM TO 8 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. ICE JAM FLOODING MAY BE POSSIBLE THROUGH TONIGHT AS ANY REMAINING SNOW MELTS AND FLOWS INTO AREA CREEKS AND RIVERS. RAINFALL DEVELOPING TONIGHT WILL INCREASE THE THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ020>023-029>031-122030- MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE- 422 PM EDT TUE MAR 11 2014 ...WINTER STORM WARNING IN EFFECT FROM 8 AM WEDNESDAY TO 2 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ027-028-036-037-122030- WYANDOT-CRAWFORD-MARION-MORROW- 422 PM EDT TUE MAR 11 2014 ...WINTER STORM WARNING IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-122030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 422 PM EDT TUE MAR 11 2014 ...GALE WARNING IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 9:35 PM EDT | Areal Flood Warning | CLE | Lake | 18 hr |
| Mar 12, 11:05 AM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 10 hr |
| Mar 12, 11:05 AM EDT | River Flood Warning | CLE | Lucas, Wood | 11 hr |
| Mar 12, 11:05 AM EDT | River Flood Warning | CLE | Lucas, Wood | 24 hr |
| Mar 12, 11:05 AM EDT | River Flood Warning | CLE | Trumbull | 58 hr |
Nearby
Winter Weather Advisories in Ohio, 2014Every winter weather advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.